Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the nilpotency of the radical of a ring


Author: Richard Brauer
Journal: Bull. Amer. Math. Soc. 48 (1942), 752-758
DOI: https://doi.org/10.1090/S0002-9904-1942-07775-5
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1021--1027
MathSciNet review: 0006999
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07775-5